# SDR COMA9760171

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Failed
- Location: Rt Engine
- Part time: 9,449 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ENGINE HYDRAULIC PUMP IS INOP.  REPLACED HYDRAULIC PUMP.
